D e p a r t m e n t   o f

Mathematics

Name

Dr. Rekha De Silva

Senior Lecturer

Academic Staff Home  

Publications

Discrete and Continuous Dynamical Systems - Series B

Kokum R. De Silva, Tuoc V. Phan and Suzanne Lenhart,; (2017). Advection Control in Parabolic PDE Systems for Competitive Populations. Discrete and Continuous Dynamical Systems - Series B, 22(2017): 1049-1072.

DOI: http://dx.doi.org/10.3934/dcdsb.2017052

Mathematical Biosciences and Engineering

Kokum R. De Silva, Shigetoshi Eda and Suzanne Lenhart,; (2017). Modeling Environmental Transmission of MAP Infection in Dairy Cows. Mathematical Biosciences and Engineering, .

DOI: http://dx.doi.org/10.3934/mbe.2017052

Proceedings and Abstracts of the Annual Research Sessions

De Silva, T. H. K. R. and Daundasekara, W. B.,; (2008). An Application of Minimum Cost Network Flow problem. Proceedings and Abstracts of the Annual Research Sessions, University of Peradeniya, Sri Lanka.

Proceedings and Abstracts of the Annual Research Sessions , University of Peradeniya, Sri Lanka

De Silva, T. H. K. R. and Daundasekara, W. B.,; (2007). Determining the optimal order quantity using a simulation model. Proceedings and Abstracts of the Annual Research Sessions , University of Peradeniya, Sri Lanka, 12: 309-311.